# SDR SWAA2024101545987

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1669 INOP<[01] REPLACED EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1669; PERFORMED GOOD TEST PER AMM 33-51-06-960-805. TASK CARD COMPLETED;[02] VERIFIED ITEM 1
